Title says it all.
I was to take Amoxicillin for 10 days (prescription by dentist for tooth problem), on day 7 I woke up with a rash around upper torso. By the next day, it had spread full-body except for my head. The rash was spotted with big pink spots that were so thick in places it just covered all my skin.
At this point there actually was no itch, neither did the rash even hurt, felt more embarrassing then anything.
And of course I stopped taking Amox as soon as I saw the rash.
Now I've had the rash since Tuesday morning, it is now Saturday around 2:14am, I can't sleep, the itching is killing me slowly but surely. The rash itself is actually leaving, it is going away in the same pattern it came. Now the rash is really only visible from my knees down.
I have been taking cold showers and not going in the sun so as not to upset it. I have a regular lotion which helps "dry, itchy skin". I also have Califlora Gel as well as Gold Bond medicated anti-itch cream. None of these things are cutting the itching back at this point, it is driving me insane! It feels like pins and needles, I am compelled to at least touch the spot that itches, I am trying not to actually scratch.
The main problem areas are around my joints, elbows and knees. Moreso now at the knees since that is where the rash is worst. I tried sleeping in cotton full length jammies, tried bare-legged, tried putting a fan on my legs to keep cool. I even rubbed Aloevera juice on it but it will not stop bugging me. As of now I've got 15 layers of lotions on it and I can't put any more!
I'm at wits end, if this itching doesn't stop, I can't do anything! Help! What works?
Thanks a ton!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?